4 doctors weighed in:

I used acne cream around my eyes and now theres stinging when I squint?

4 doctors weighed in
Dr. Benjamin Chun
Ophthalmology
2 doctors agree

In brief: Don't do it

You should only use ophthalmic medication around the eyes for obvious reasons.
Use artificial tears to wash out your eyes then go see your eye md to make sure everything's okay.

In brief: Don't do it

You should only use ophthalmic medication around the eyes for obvious reasons.
Use artificial tears to wash out your eyes then go see your eye md to make sure everything's okay.
Dr. Benjamin Chun
Dr. Benjamin Chun
Thank
Dr. Ari Weitzner
Ophthalmology

In brief: Irritation

Some of the medicine is leaking into the eyes.
Next time apply a little further away.

In brief: Irritation

Some of the medicine is leaking into the eyes.
Next time apply a little further away.
Dr. Ari Weitzner
Dr. Ari Weitzner
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors